RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2012, Volume 277, Pages 7–21 (Mi tm3390)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic expansion of solutions in a rolling problem

I. Ya. Aref'eva, I. V. Volovich

Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia

Abstract: Asymptotic methods in the theory of differential equations and in nonlinear mechanics are commonly used to improve perturbation theory in the small oscillation regime. However, in some problems of nonlinear dynamics, in particular for the Higgs equation in field theory, it is important to consider not only small oscillations but also the rolling regime. In this article we consider the Higgs equation and develop a hyperbolic analogue of the averaging method. We represent the solution in terms of elliptic functions and, using an expansion in hyperbolic functions, construct an approximate solution in the rolling regime. An estimate of accuracy of the asymptotic expansion in an arbitrary order is presented.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00894-a
11-01-00828-a
11-01-12114-ofi-m
Ministry of Education and Science of the Russian Federation NSh-4612.2012.1
NSh-2928.2012.1
The work was partially supported by the Russian Foundation for Basic Research (project nos. 11-01-00894-a (I.A.) and 11-01-00828-a, 11-01-12114-ofi-m-2011 (I.V.)) and by grants of the President of the Russian Federation (project nos. NSh-4612.2012.1 (I.A.) and NSh-2928.2012.1 (I.V.)).


Full text: PDF file (246 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2012, 277, 1–15

Bibliographic databases:

Document Type: Article
UDC: 517.925
Received in March 2012

Citation: I. Ya. Aref'eva, I. V. Volovich, “Asymptotic expansion of solutions in a rolling problem”, Mathematical control theory and differential equations, Collected papers. In commemoration of the 90th anniversary of Academician Evgenii Frolovich Mishchenko, Tr. Mat. Inst. Steklova, 277, MAIK Nauka/Interperiodica, Moscow, 2012, 7–21; Proc. Steklov Inst. Math., 277 (2012), 1–15

Citation in format AMSBIB
\Bibitem{AreVol12}
\by I.~Ya.~Aref'eva, I.~V.~Volovich
\paper Asymptotic expansion of solutions in a~rolling problem
\inbook Mathematical control theory and differential equations
\bookinfo Collected papers. In commemoration of the 90th anniversary of Academician Evgenii Frolovich Mishchenko
\serial Tr. Mat. Inst. Steklova
\yr 2012
\vol 277
\pages 7--21
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3390}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3052260}
\elib{http://elibrary.ru/item.asp?id=17759394}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2012
\vol 277
\pages 1--15
\crossref{https://doi.org/10.1134/S0081543812040013}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000309232900001}
\elib{http://elibrary.ru/item.asp?id=23960333}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904034920}


Linking options:
  • http://mi.mathnet.ru/eng/tm3390
  • http://mi.mathnet.ru/eng/tm/v277/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Piskovskii, “Rezhim skatyvaniya v modeli Khiggsa s treniem”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(31) (2013), 127–130  mathnet  crossref  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:254
    Full text:10
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019